January 20, 2011

Flagyl

Yesterday, the docs decided to start him on Flagyl, which is an antibiotic that is supposed to treat bacteria overgrowth in the GI system, or that is as much of it as I understand. I think he's been on this before. Apparently being on Augmentin and Erythromycin, (both antibiotics), can cause problems in the intestines. So, here's hoping for normal stools.

He threw up again this morning, within minutes of waking up. I just don't understand what causes that. He's only had three doses of Flagyl so far, but there are no improvements in how the stool looks. Though he definitely has not been going as frequently as before. Appetite? ummm ...no. There is no appetite. He ate a pizza last night. Yeah, like the whole pizza! Except the pizza was one inch by one inch. And that was about it for dinner.

I am afraid of what the doctors will try next. I just can't help but feeling like we're messing things up worse every time we try something!